# SDR VNAA2019050699901

- Difficulty date: May 6, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 36,097 hours, 35,804 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACK AROUND RT WING LOWER PLANK AROUND DRAIN HOLE AT WS 85.5 BETWEEN STRINGER14R-15R. CA ACCOMPLISHED REPAIR IAW REO 601R-57-21-3024.
